# SDR CALA2019041900605

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 36,850 hours, 12,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT PATH LIGHT INOP AT ROW 32 UPDATED SDR STATUS RELAMPED, NO HELP.  FOUND DISCONNECTED CONNECTOR UNDER SEAT TRACK AT ROW 32. CONNECTED AND TESTED PER AMM 33-51-11-960-802. ALL OPS TESTS NOW NORMAL. PLACARD REMOVED. VERIFIED INSTALL AND OPS CHECK PER AMM 33-51-11-960-802 .
